Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Random Walks with Restraining Barrier as Applied to the Biased Binary Counter

R. E. Fagen and T. A. Lehrer
Journal of the Society for Industrial and Applied Mathematics
Vol. 6, No. 1 (Mar., 1958), pp. 1-14
Stable URL: http://www.jstor.org/stable/2098858
Page Count: 14
  • Subscribe ($19.50)
  • Cite this Item
Random Walks with Restraining Barrier as Applied to the Biased Binary Counter
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14